# SDR IPXA2019061243159

- Difficulty date: May 8, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 20,613 hours, 12,709 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fork
- Part number: A52370600000
- Part serial: UH1623
- Condition: Cracked
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y,  FWD CARGO COMPARTMENT DOOR FRAME FORK AT FR 23A HOLE 2, HAS A CRACK INDICATION AT THE 6 O'CLOCK POSITION WITH A DEPTH OF 0.118 - 0.120 FROM OUTER SURFACE.REPAIRED IAW REO G22024 REV IR DATED 22 MAY 19 AND UPS EO A300-5230-57953-C APPX A.
